应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
30 Most Down Articles
Published in last 1 year | In last 2 years| In last 3 years| All| Most Downloaded in Recent Month | Most Downloaded in Recent Year|

Most Downloaded in Recent Year
  
1 Existence and Uniqueness of Solutions for two Classes of Functional Equations Arising in Dynamic Programming 2007 Vol.23(2):195-208
Ze-qing Liu, Shin Min Kang [Abstract] (25) [HTML 0 KB][PDF 254 KB] (260)
2 Bifurcations and Chaos in Duffing Equation with Damping and External Excitations 2014 Vol.30(2):483-504
Mei-xiang CAI, Jian-ping YANG, Jin DENG [Abstract] (502) [HTML 0 KB][PDF 3793 KB] (323)
3 Testing Serial Correlation in Semiparametric Varying-Coefficient Partially LinearEV Models 2008 Vol.24(1):99-106
Xue-mei Hu, Zhi-zhong Wang, Feng Liu [Abstract] (54) [HTML 0 KB][PDF 328 KB] (1030)
4 Trimmed and Winsorized Transformed Means Based on a Scaled Deviation 2015 Vol.31(2):475-492
Si-yang WANG, Heng-jian CUI [Abstract] (133) [HTML 0 KB][PDF 214 KB] (763)
5 The existence,uniqueness and stability of positive periodic solution for periodic reaction-diffusion system 2001 Vol.17(1):1-13
Ying Dong LIU, Zheng Yuan LI, Qi Xiao YE [Abstract] (468) [HTML 0 KB][PDF 651 KB] (390)
6 Randomly Orthogonal (g,f)-factorizations in Graphs 2002 Vol.18(3):489-494
Gui Zheng LIU, He Ping LONG [Abstract] (554) [HTML 0 KB][PDF 254 KB] (359)
7 Least-Squares Solution with the Minimum-Norm for the Matrix Equation ATXB + BTXTA = D and Its Applications 2007 Vol.23(2):269-280
An-ping Liao, Yuan Lei, Xi-yan Hu [Abstract] (22) [HTML 0 KB][PDF 254 KB] (246)
8 (The weak concentration of the SK-model) 2001 Vol.17(1):140-144
Chuan Zhong CHEN, Kai Nan XIANG [Abstract] (475) [HTML 0 KB][PDF 157 KB] (309)
9 A Central Limit Theorem for m-dependent Random Variables under Sublinear Expectations 2015 Vol.31(2):435-444
Xin-peng LI [Abstract] (92) [HTML 0 KB][PDF 167 KB] (628)
10 Convergence rates in the law of logarithm of random elements 2001 Vol.17(1):98-106
Han Ying LIANG, Chun SU, Yue Bao WAANG [Abstract] (2) [HTML 0 KB][PDF 427 KB] (306)
11 Improved Upper Bounds on Acyclic Edge Colorings 2014 Vol.30(2):305-308
Yu-wen WU, Gui-ying YAN [Abstract] (558) [HTML 0 KB][PDF 125 KB] (338)
12 Dynamics in a Discrete-time Predator-prey System with Allee Effect 2013 Vol.29(1):143-164
Xian-wei Chen, Xiang-ling Fu, Zhu-jun Jing [Abstract] (1268) [HTML 0 KB][PDF 3571 KB] (414)
13 Analyses of Bifurcations and Stability in a Predator-prey System 2004 Vol.20(1):167-178
[Abstract] (0) [HTML 0 KB][PDF 409 KB] (318)
14 Quantile Regression for Right-Censored and Length-Biased Data 2012 Vol.28(3):443-462
Xue-rong CHEN, Yong ZHOU [Abstract] (2591) [HTML 0 KB][PDF 318 KB] (1820)
15 A Note on the Nonparametric Least-squares Test for Checking a Polynomial Relationship 2003 Vol.19(3):511-524
Chang Lin MEI, Shu Yuan HE, Yan Hua WANG [Abstract] (431) [HTML 0 KB][PDF 254 KB] (255)
16 More Large Sets of Resolvable {MTS} and {DTS} with Even Orders 2008 Vol.24(2):233-252
Qing-de Kang, Rong-jia Xu [Abstract] (65) [HTML 0 KB][PDF 296 KB] (971)
17 A TVD Type Wavelet-Galerkin Method for Hamilton-Jacobi Equations 2007 Vol.23(2):303-310
Ling-yan Tang, Song-he Song [Abstract] (23) [HTML 0 KB][PDF 254 KB] (267)
18 Global Attracting Behavior of Non-autonomous Stage-structured Population Dynamical System with Diffusion 2003 Vol.19(3):467-474
Zhong Hua LU, Xue Bin CHI, Lan Sun CHEN(4) [Abstract] (408) [HTML 0 KB][PDF 254 KB] (249)
19 Some Results on Two-stage Clinical Trials 2003 Vol.19(3):447-458
Yu Ming CHEN, Gui Jing CHEN, Zhi Dong BAI, Fei Fang HU [Abstract] (457) [HTML 0 KB][PDF 254 KB] (212)
20 Connections on Complex Finsler Manifold 2003 Vol.19(3):431-436
Rong Mu YAN [Abstract] (3) [HTML 0 KB][PDF 254 KB] (183)
21 Distribution of Deficit at Ruin for a PDMP Insurance Risk Model 2003 Vol.19(3):521-528
Guo Jing WANG, Su Ping QIAN, Rong WU [Abstract] (5) [HTML 0 KB][PDF 254 KB] (227)
22 A Note on the Nonparametric Least-squares Test for Checking a Polynomial Relationship 2003 Vol.19(3):511-524
Chang Lin MEI, Shu Yuan HE, Yan Hua WANG [Abstract] (47) [HTML 0 KB][PDF 254 KB] (220)
23 A Closed Form Solution to One Dimensional Robin Boundary Problems 2012 Vol.28(3):549-556
Chang-li YANG, Ai-lin ZHU [Abstract] (1369) [HTML 0 KB][PDF 182 KB] (1064)
24 Testing Lack-of-fit for a Polynomial Errors-in-variables Model 2003 Vol.19(3):353-362
Li Xing ZHU, Wei Xing SONG, Heng Jian CUI [Abstract] (413) [HTML 0 KB][PDF 254 KB] (197)
25 Histogram-kernel Error and Its Application for BinWidth Selection in Histograms 2012 Vol.28(3):607-624
Xiu-xiang Wang, Jian-fang Zhang [Abstract] (1799) [HTML 0 KB][PDF 705 KB] (1437)
26 A characterization of N-dimensional Daubechies type tensor product wavelet 2001 Vol.17(3):382-392
Deng Long LI, Si Long Peng [Abstract] (26) [HTML 0 KB][PDF 254 KB] (234)
27 An Influence Statistic For Linear Measurement Error Models 2017 Vol.33(3):619-632
Hadi EMAMI [Abstract] (76) [HTML 0 KB][PDF 213 KB] (239)
28 Constructions for Anonymous Secret Sharing Schemes Using Combinatorial Designs 2007 Vol.23(1):67-78
Ying-pu Deng, Li-feng Guo, Mu-lan Liu [Abstract] (202) [HTML 0 KB][PDF 184 KB] (881)
29 Continuity Adjustment for Control Charts for Attributes 2003 Vol.19(3):397-404
L K Chan, T K Mak, B Tao [Abstract] (0) [HTML 0 KB][PDF 254 KB] (202)
30 Infinite Interval Backward Stochastic Differential Equations in the Plane 2003 Vol.19(3):485-490
Yan Ling GU [Abstract] (376) [HTML 0 KB][PDF 254 KB] (235)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9